I have been on this medication to regulate my period for exactly 49 days. Am experiencing I could say more white discharge than usual. I doubt could it be due to cycling (9 miles a day). I experience very light period in first month intake. I have few queries is white discharge expected? And only light bleeding. Skin face breakouts. I should say every day I wake up with running nose and sneezing. So will this gildess 1.5/30 work out for me giving regular periods after three months of intake and my skin will restore? Is what I want to know.
In order, No it isn't, The bleeding yes it is, Skin breakouts definately possible. You could have a yeast infection. birth control pills lessen the lining of your uterus and this is what we "bleed". You may have to switch pills to stop the skin breakout. The fact that you ride 9 miles a day could be the reason you aren't having periods regularly. The runny nose and sneezing is probably allergies.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2014 • 1 answer
My girlfriend is on implanon, had the irregular periods and stuff for 2-3 months. Now she hasn't had
Posted 15 Aug 2014 • 2 answers
Posted 28 Jul 2015 • 1 answer
Posted 28 Jan 2016 • 1 answer
Posted 17 Aug 2016 • 1 answer